Alert archive / Missouri / Flash Flood Warnings in 2013
Flash Flood Warning 93, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Aug 7, 2013, 5:38 AM CDT for Laclede County, Wright County, Missouri. It was in force for 4 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 7, 2013, 5:38 AM CDT (10:38 UTC)
- Expired
- Aug 7, 2013, 10:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Laclede County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 84 km from the middle of the area, began a volume at 10:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 6:00 AM CDT | HEAVY RAIN 6.5 | 3 Sw Richland, MO | STORM TOTAL IS 17 INCHES OF RAIN. FROM TUESDAY MORNING TO THIS MORNING TOTAL IS 6.5 INCHES AND FROM MONDAY MORNING TO TUESDAY MORNING THE TOTAL WAS 10.5 INCHES. RELAYED BY BROADCAST MEDIA. |
| Aug 7, 7:32 AM CDT | FLASH FLOOD | 2 Nnw Mountain Grove, MO | HIGHWAY N WEST OF MOUNTAIN GROVE IS IMPASSABLE DUE TO WATER. |
| Aug 7, 7:35 AM CDT | FLASH FLOOD | 1 S Norwood, MO | HIGHWAY C SOUTH OF NORWOOD IS IMPASSABLE DUE TO WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 114 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 10.6 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 860 J/kg
- Mixed-layer CIN
- -203 J/kg
- Mixed-layer LCL
- 1527 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 205 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
188
WGUS53 KSGF 071038
FFWSGF
MOC105-229-071500-
/O.NEW.KSGF.FF.W.0093.130807T1038Z-130807T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
538 AM CDT WED AUG 7 2013
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LACLEDE COUNTY IN SOUTHWEST MISSOURI...
WRIGHT COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 1000 AM CDT.
* AT 533 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RAINFALL RATES OF TWO INCHES PER HOUR WILL BE
POSSIBLE OVER THE NEXT HOUR. THIS IS ON TOP OF ALREADY SATURATED
GROUND FROM RECENT HEAVY RAINFALL.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE E NORTH OF HIGHWAY 38 AT THE GASCONADE RIVER...
ROUTE J AT PARKS CREEK 2 MILES EAST OF MORGAN...
ROUTE M AT PARKS CREEK NEAR GROVESPRING...
ROUTE B AT COBB CREEK 8 MILES SOUTHEAST OF LEBANON...
ROUTE BB AT DRY AUGLAIZE CREEK 4 MILES NORTH OF SLEEPER.
THE LEBANON AREA WILL SEE RAPID RISES IN WATER IN POOR DRAINAGE
AREAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3707 9269 3748 9269 3749 9285 3790 9285
3790 9263 3780 9256 3783 9249 3783 9246
3786 9241 3771 9241 3764 9225 3706 9225
$$
DSA1 follow-up statement
181
WGUS73 KSGF 071512
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1012 AM CDT WED AUG 7 2013
MOC105-229-071512-
/O.EXP.KSGF.FF.W.0093.000000T0000Z-130807T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LACLEDE MO-WRIGHT MO-
1012 AM CDT WED AUG 7 2013
...THE FLASH FLOOD WARNING HAS EXPIRED FOR LACLEDE AND WRIGHT
COUNTIES...
...THE FLASH FLOOD WARNING HAS BEEN REPLACE WITH A FLOOD WARNING FOR
RESIDUAL FLOODING THROUGH THE AFTERNOON...
RAPID RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. IF
FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY.
LAT...LON 3707 9269 3748 9269 3749 9285 3790 9285
3790 9263 3780 9256 3783 9249 3783 9246
3786 9241 3771 9241 3764 9225 3706 9225
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Aug 7, 3:45 AM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, Aug 7, 3:45 AM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
345 AM CDT Wed Aug 7 2013
...SERIOUS FLASH FLOOD SITUATION DEVELOPING ACROSS PORTIONS OF
CENTRAL MISSOURI AGAIN THIS MORNING...
.SHORT TERM...(Today and Tonight)
ISSUED AT 344 AM CDT WED AUG 7 2013
Another round of significant rainfall has set up across portions
of central Missouri and the eastern Ozarks. To this point the axis
of heaviest rain is just to the northeast of the Waynesville and
Fort Leonard Wood areas that were hit so hard last night. Rainfall
is expected in those hard hit areas as we head toward sunrise. As
the low level jet veers, there will likely be a westward expansion
of rainfall. Will continue closely monitoring the need for further
flash flood warnings as tolerance for additional water is near
zero.
The most grave concern this morning will continue to be in a
corridor extending through Morgan, Miller, Maries, Phelps, Dent
and Shannon counties as well as northeastern portions of Pulaski
and Texas counties. Hourly rainfall rates in persistent areas of
50 dbz or greater continue to be between one and two inches. This
band of rainfall will remain in place through at least sunrise.
To the west, the MCS that originated over Kansas has accelerated
to the east. This system is now outflow dominate over our area
with wind gusts to 40mph expected. Some training of storms has
occurred over Bourbon, KS and Vernon, MO and there will continue
to be a flash flood risk in these areas.
Through sunrise, the linear complex will continue to surge to the
east northeast and affect areas mainly along/north of the Highway
60 corridor. Far southern Missouri will likely miss out for a
while. Much like yesterday morning, the nearly stationary band
over central Missouri will gradually weaken and shift to the
southeast with time. The back edge of precipitation will move from
west to east. Unlike yesterday, the remainder of today looks to be
unsettled. A boundary will sag into the area from the north and
act as a focusing mechanism for additional development this
afternoon as heating leads to destabilization. Have kept solid
chance PoPs most of the day and allow mesoscale trends to dictate
where higher chances will be needed.
Heading into tonight, you guessed it, yet ANOTHER round of
thunderstorms will affect the region. Initiation of an MCS over
south central Kansas and northern Oklahoma is expected during the
evening hours. This will spread eastward as a forward propagating,
linear system, entering the area overnight tonight. We should see
instability recharge enough to keep 3000 J/kg MUCAPE over at least
the southwestern portions of the area. As a result, we should see
a slightly better risk of damaging winds making it into extreme
southeastern Kansas and far western Missouri. Training storms will
be possible again tonight, and as a result the flash flood risk
remains elevated to significant.
.LONG TERM...(Thursday through Tuesday)
ISSUED AT 344 AM CDT WED AUG 7 2013
This wet pattern looks to hold in place at least through Friday
night. On Thursday, widespread rain/thunderstorms look to be
ongoing first thing in the morning. With a quasi stationary
boundary over the area and the potential for destabilization out
ahead of the convective complex, there is a conditional severe
risk for damaging winds. Yet another round of showers and
thunderstorms is expected Thursday night as the low level boundary
remains entrenched across the region. If the airmass south of the
quasi stationary boundary can destabilize enough, the will be a
risk for a few severe storms. As has been the case, pin pointing the
exact axis of heavy rainfall will be a mesoscale challenge, but
the risk for heavy rainfall and the potential for flash flooding
remains high. Given good agreement with the models for Thursday
night, will go ahead and extend the Flash Flood Watch through 7 AM
Friday.
Medium range models continue to give us a glimmer of hope in
breaking this pattern during the upcoming weekend and maybe into
even early next week. The upper flow amplifies and the frontal
boundary/battle zone is shunted to our southwest. Have trended
PoPs downward. If this pattern shift can occur, temperatures will
also be below average.
&&
.AVIATION...(For the 06Z TAFS through 06Z Wednesday Night)
ISSUED AT 1153 PM CDT TUE AUG 6 2013
As has been the case for the past several nights, the primary
concern will be timing showers and thunderstorms. JLN and SGF
appear to be the most at risk for observing this activity during
the next 6 hours, with BBG potentially being affected around or
after daybreak. IFR visibility and MVFR ceilings will accompany
thunderstorms. Otherwise, VFR conditions are expected with winds,
in general, from a southerly direction.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH through Thursday morning FOR MOZ055>058-
066>071-077>083-088>098-101>106.
KS...FLASH FLOOD WATCH through Thursday morning FOR KSZ073-097-101.
&&
SHORT TERM...Gagan
LONG TERM...Gagan
AVIATION...GaganHazardous weather outlook, Aug 7, 5:34 AM CDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 534 AM CDT WED AUG 7 2013 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-081045- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 534 AM CDT WED AUG 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... EXTREME FLOODING RISK. SIGNIFICANT LIGHTNING RISK. LIMITED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. LIMITED EXCESSIVE HEAT RISK. DISCUSSION... A COMPLEX OF THUNDERSTORMS WILL MOVE ACROSS THE REGION THIS MORNING. THERE IS A LIMITED RISK OF LOCALIZED DAMAGING WIND GUSTS WITH THIS ACTIVITY. OF HIGHEST CONCERN IS THE RISK FOR FLASH FLOODING...ESPECIALLY ACROSS PORTIONS OF CENTRAL MISSOURI AND THE EASTERN OZARKS...WHERE A BAND OF TORRENTIAL RAINFALL SET UP OVERNIGHT. WITH ADDITIONAL RAINFALL ONGOING...THIS WILL ONLY AGGRAVATE AN ALREADY SERIOUS FLASH FLOODING SITUATION. A FRONT WILL SAG SOUTHWARD INTO THE REGION TODAY AND CONDITIONS WILL REMAIN UNSETTLED. WITH A WARM AND MOIST AIRMASS IN PLACE... INSTABILITY WILL RECOVER THROUGHOUT THE DAY. AS A RESULT REDEVELOPMENT OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGHOUT THE DAY. TONIGHT...YET ANOTHER COMPLEX OF THUNDERSTORMS WILL DEVELOP ACROSS KANSAS AND MOVE INTO THE OUTLOOK AREA DURING THE OVERNIGHT HOURS. THERE IS A RISK OF LOCALIZED DAMAGING WIND GUSTS WITH THIS ACTIVITY ACROSS PORTIONS OF EXTREME SOUTHEASTERN KANSAS AND FAR WESTERN MISSOURI. OF UTMOST CONCERN WILL BE ADDITIONAL HEAVY RAINFALL LEADING TO A RENEWED RISK FOR FLASH FLOODING AREA WIDE. WITH SATURATED SOILS ACROSS THE REGION...FLASH FLOODING IS LIKELY WHEREVER THUNDERSTORMS DO DEVELOP. AREAS THAT NORMALLY DO NOT FLOOD WILL BE AT RISK FOR FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS WITH HEAVY RAINFALL WILL BE ONGOING FIRST THING THURSDAY MORNING. IF ENOUGH INSTABILITY CAN REDEVELOP AHEAD OF THESE STORMS ACROSS THE MISSOURI OZARKS...THERE WILL BE A RISK FOR DAMAGING WIND GUSTS. UNSETTLED WEATHER IS EXPECTED FOR THE REMAINDER OF THE WEEK AS A FRONT SETTLES JUST TO THE SOUTH OF THE AREA. HEAVY RAINFALL IS ONCE AGAIN EXPECTED AND THE RISK FOR FLASH FLOODING WILL REMAIN SIGNIFICANT. AFTERNOON HEAT INDEX VALUES MAY REACH THE MID TO UPPER 90S ON A DAILY BASIS THIS WEEK ACROSS EXTREME SOUTHEASTERN KANSAS AND PORTIONS OF WESTERN AND SOUTHERN MISSOURI. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL ARE ENCOURAGED TO RELAY ANY INSTANCES OF FLOODING THAT THREATEN LIFE OR PROPERTY TO THE NATIONAL WEATHER SERVICE IN SPRINGFIELD. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
In the hours before
Special weather statement, Aug 7, 4:39 AM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 439 AM CDT WED AUG 7 2013 MOZ079-080-090-091-071015- GREENE MO-POLK MO-WEBSTER MO-DALLAS MO- 439 AM CDT WED AUG 7 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GREENE...SOUTHEASTERN POLK...SOUTHERN DALLAS AND WESTERN WEBSTER COUNTIES UNTIL 515 AM CDT... AT 436 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR EBENEZER...OR 14 MILES NORTHWEST OF STRAFFORD...MOVING EAST AT 40 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE BASSVILLE...BRIGHTON...CHARITY... EBENEZER...ELKLAND...FAIR GROVE...FOOSE...GLIDEWELL...LONG LANE... MARCH...MARSHFIELD...NORTHERN SPRINGFIELD...NORTHVIEW...OLIVE... PLEASANT HOPE...STRAFFORD AND TURNERS. INTERSTATE 44 BETWEEN MILE MARKERS 71 AND 102 WILL ALSO BE IMPACTED BY THIS STORM. HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS... DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS AUTOMOBILES CAN QUICKLY STALL. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT WEDNESDAY MORNING FOR SOUTHERN MISSOURI. LAT...LON 3766 9288 3717 9290 3719 9341 3754 9339 TIME...MOT...LOC 0939Z 267DEG 37KT 3736 9330 GRIFFIN
Local storm report, Aug 7, 4:48 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
448 AM CDT WED AUG 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 AM FLASH FLOOD NEWBURG 37.91N 91.90W
08/07/2013 PHELPS MO LAW ENFORCEMENT
ONE OF THE BRIDGES BY THE FIRST BAPTIST CHURCH HAS BEEN
WASHED OUT. MANDATORY EVACUATIONS ONGOING IN PORTIONS OF
TOWN.
&&
MGRIFFINLocal storm report, Aug 7, 4:58 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
458 AM CDT WED AUG 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 AM FLASH FLOOD 3 W VIENNA 38.19N 92.00W
08/07/2013 MARIES MO DEPT OF HIGHWAYS
HIGHWAY 42 IMPASSABLE NEAR THE INTERSECTION OF HIGHWAY T.
&&
MGRIFFINLocal storm report, Aug 7, 5:22 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
522 AM CDT WED AUG 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 AM FLASH FLOOD VIENNA 38.19N 91.95W
08/07/2013 MARIES MO EMERGENCY MNGR
NUMEROUS ROADWAYS UNDER WATER AND IMPASSABLE THROUGHOUT
THE COUNTY. ONE RESIDENCE WAS EVACUATED FROM THEIR HOME
ON COUNTY ROAD 213 ON THE NORTHWEST SIDE OF TOWN.
&&
MGRIFFINSpecial weather statement, Aug 7, 5:33 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 533 AM CDT WED AUG 7 2013 MOZ081-082-092-071130- LACLEDE MO-TEXAS MO-WRIGHT MO- 533 AM CDT WED AUG 7 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LACLEDE...TEXAS AND WRIGHT COUNTIES UNTIL 630 AM CDT... AT 531 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES WEST OF MANES...OR 20 MILES NORTHWEST OF MOUNTAIN GROVE...MOVING EAST AT 30 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE BENDAVIS...BUCYRUS...CABOOL...CLEAR SPRINGS...COMPETITION...DAWSON...ELK CREEK...EUNICE...GRAFF... GROVESPRING...HARTVILLE...HAZELTON...HOUSTON...HUGGINS...LICKING... LYNCHBURG...MANES...MANSFIELD...MORGAN...MOUNTAIN GROVE...NORWOOD... ODIN...PLATO...PRESCOTT...RAYMONDVILLE...ROBY...SIMMONS...SOLO... SUCCESS...TWIN BRIDGES AND YUKON. THIS STORM IS PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM WINDOWS. HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS... DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS AUTOMOBILES CAN QUICKLY STALL. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT WEDNESDAY MORNING FOR SOUTHERN MISSOURI. LAT...LON 3707 9268 3758 9268 3760 9176 3705 9175 TIME...MOT...LOC 1033Z 271DEG 27KT 3738 9245 GRIFFIN
Local storm report, Aug 7, 5:34 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
534 AM CDT WED AUG 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM FLASH FLOOD 8 SW VIENNA 38.10N 92.05W
08/07/2013 MARIES MO EMERGENCY MNGR
HIGHWAY N CLOSED DUE TO FLOODING.
&&
AFOSTERThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 12:10 AM CDT | Flash Flood Warning | SGF | Maries, Miller, Phelps, Pulaski | 8 hr |
| Aug 7, 1:12 AM CDT | Special Weather Statement | SGF | Phelps | 63 min |
| Aug 7, 1:35 AM CDT | Special Weather Statement | SGF | Benton | 55 min |
| Aug 7, 2:45 AM CDT | Flash Flood Warning | SGF | Dent, Shannon | 5 hr |
| Aug 7, 2:59 AM CDT | Flash Flood Warning | SGF | Benton, Morgan | 5 hr |
| Aug 7, 3:07 AM CDT | Flash Flood Warning | SGF | Vernon | 5 hr |
| Aug 7, 3:21 AM CDT | Special Weather Statement | SGF | Barton, Vernon | 39 min |
| Aug 7, 3:26 AM CDT | Special Weather Statement | SGF | Miller | 64 min |
| Aug 7, 3:38 AM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller, Pulaski | 52 min |
| Aug 7, 4:02 AM CDT | Special Weather Statement | SGF | Dade, Polk | 58 min |
| Aug 7, 4:19 AM CDT | Flash Flood Warning | SGF | Camden | 4 hr |
| Aug 7, 4:34 AM CDT | Flash Flood Warning | SGF | Phelps, Pulaski, Texas | 7 hr |
| Aug 7, 4:39 AM CDT | Special Weather Statement | SGF | Greene | 36 min |
| Aug 7, 5:33 AM CDT | Special Weather Statement | SGF | Texas, Wright | 57 min |
| Aug 7, 5:49 AM CDT | Severe Thunderstorm Warning | SGF | Laclede, Texas, Wright | 56 min |
| Aug 7, 6:21 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Shannon, Texas | 39 min |
| Aug 7, 6:50 AM CDT | Areal Flood Advisory | SGF | Douglas, Howell, Oregon, Shannon, Texas | 3 hr |
| Aug 7, 6:51 AM CDT | Special Weather Statement | SGF | Howell, Oregon, Shannon | 39 min |
| Aug 7, 7:57 AM CDT | Flash Flood Warning | SGF | Maries, Miller, Phelps, Pulaski | 7 hr |
| Aug 7, 7:58 AM CDT | Areal Flood Warning | SGF | Vernon | 4 hr |
| Aug 7, 8:01 AM CDT | Flash Flood Warning | SGF | Dent, Shannon | 4 hr |
| Aug 7, 8:04 AM CDT | Areal Flood Warning | SGF | Benton, Camden, Morgan | 4 hr |
| Aug 7, 9:51 AM CDT | Areal Flood Advisory | SGF | Douglas, Howell, Oregon, Ozark, Shannon, Taney and 2 more | 6 hr |
| Aug 7, 9:56 AM CDT | Areal Flood Warning | SGF | Laclede, Wright | 27 hr |
| Aug 7, 11:53 AM CDT | Areal Flood Warning | SGF | Dent, Phelps, Pulaski, Shannon, Texas | 24 hr |
| Aug 7, 2:40 PM CDT | River Flood Warning | SGF | Shannon | 18 hr |
| Aug 7, 2:57 PM CDT | Areal Flood Warning | SGF | Maries, Miller, Phelps, Pulaski | 21 hr |
Nearby
Flash Flood Warnings in Missouri, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.